American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Plamen Koev and Alan Edelman. The efficient evaluation of the hypergeometric function of a matrix argument. Math. Comp. 75 (2006) 833-846. MR 2196994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J.-L. Lavoie, F. Grondin, A. K. Rathie and K. Arora. Generalizations of Dixon's theorem on the sum of a ${}\sb 3\!F\sb 2$ . Math. Comp. 62 (1994) 267-276. MR 1185246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1